# SDR SWIA2023062600507

- Difficulty date: May 7, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AUDIT 96/72MO TASK CARD 53-900-510, DI OF THE LEFT LONGERON Â€ŒTÂ€? BRACKETS AND UPPER SURFACE OF PRESSURE FLOOR SILL STRUCTURE (CPCP), FOUND MULTIPLE AREAS OF CORROSION AND/OR PAINT BUBBLING ALONG THE FLOOR SILL BETWEEN 409+128 Â€“ 559, SPECIALLY AROUND NUTPLATE HOLES. PLEASE RE-INSPECT THIS AREA FOR CORROSION.     (C-CHECK RO 6/20/2023)    BLENDED CORROSION ON LH PRESSURE FLOOR SILL BLEND REF CRJ200 SRM 51-21-06. FOUND TO BE WITH IN LIMITS. COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV-C, DATED 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
